# SDR DL72S021190

- Difficulty date: October 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 60,706 hours, 44,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 5092
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK FOUND LEFT OVERWING EMERGENCY LIGHT DIM  WHILE PERFORMING EMERGENCY LIGHTS CHECK.  REPLACED BATTERY PACK.
